# SDR UIEA2015020800087

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1200 RT OTBD BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED DURING RISER DUCT INSPECTION.  REPAIRED IAW R1-53-40-10816 REV A.
